AIMS Mathematics is an international Open Access journal devoted to publishing peer-reviewed, high quality, original papers in all fields of mathematics. We publish the following article types: original research articles, reviews, editorials, letters, and conference reports.
All fees of publishing are fully waived for the first year for AIMS Mathematics
Armel Judice Ntsokongo, Narcisse Batangouna
2016, 1(2): 144-155. doi: 10.3934/Math.2016.2.144
Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels
2016, 1(3): 225-260. doi: 10.3934/Math.2016.3.225